Reply
 
LinkBack Thread Tools Search this Thread
Old Aug 4th, 2010, 16:25 PM   1
Embo78
Mum (Mom)
BnB Spammer Elite
 
 
Join Date: Jan 2010
Location: Lancashire
Posts: 23,071

Bleeding after using canesten pessary (TMI?)


Hi everyone
I've got thrush and my doc assured me it's safe to use this pessary but I've been bleeding this afternoon. It's nothing like I've ever seen before and I think the skin inside my vagina is peeling cos it's stinging. It doesn't feel like it's coming from my cervix but then again I could be wrong.
Has anyone else experienced this before or know someone that has??



 
Status: Offline
 
Old Aug 4th, 2010, 16:56 PM   2
sez
Mum (Mom)
Active BnB Member
 
 
Join Date: Jul 2009
Location: East Yorkshire
Posts: 588
Sorry hun, not experienced this but did not want to read and run... It's probably just irrated you a little as you are extra sensitive down there. Nothing to worry about I am sure as the doctor said it was fine. I would however call your gp/midwife tomorrow morning as a pessary should not cause bleeding regardless of pregnancy They will be able to re-assure you that all is well



 
Status: Offline
 
Old Aug 4th, 2010, 16:58 PM   3
LoolaBear
Mum (Mom)
BnB Addict
 
 
Join Date: Jun 2010
Location: Sleaford Nr Lincoln, UK
Posts: 4,504
it is actually recommended to not use anything internal for treating thrush hun. the external cream from what i have been told is the only safe option. i dont know about the tablet as i never asked when i had thrush last time.
i would defiantely go back to your docs as you shouldnt react that way to a pessary. have you had it before? if not then theres a possibilty you could be allergic to it.
natural yoghurt works ownders for the external symptoms of thrush as well. xx



 
Status: Offline
 
Old Aug 4th, 2010, 16:58 PM   4
Embo78
Mum (Mom)
BnB Spammer Elite
 
 
Join Date: Jan 2010
Location: Lancashire
Posts: 23,071
Thanks so much for the reply sez. I'm going outta my mind



 
Status: Offline
 
Old Aug 4th, 2010, 17:02 PM   5
roonsma
Other
BnB Elite
 
 
Join Date: Mar 2010
Location: UK
Posts: 17,416
Hey Embo, maybe you're allergic to the pessary-have you used that one before?, if your skin is peeling it sounds a bit odd, maybe its irritated you, i'd give NHS direct a bell, i have heard of a similar story before, hope it settles soon xx



 
Status: Offline
 
Old Aug 4th, 2010, 17:03 PM   6
roonsma
Other
BnB Elite
 
 
Join Date: Mar 2010
Location: UK
Posts: 17,416
By the way forgot to say pessaries are commonly used in pregnancy so don't worry xx



 
Status: Offline
 
Old Aug 4th, 2010, 17:04 PM   7
sez
Mum (Mom)
Active BnB Member
 
 
Join Date: Jul 2009
Location: East Yorkshire
Posts: 588
No worries love, I popped over from 2nd tri to see if I could offer any advice Get a good nights sleep and let us know how you get on tomorrow x



 
Status: Offline
 
Old Aug 4th, 2010, 17:18 PM   8
Embo78
Mum (Mom)
BnB Spammer Elite
 
 
Join Date: Jan 2010
Location: Lancashire
Posts: 23,071
Thanks loolabear and roonsma.
I have used then before but it was about 6 yes ago. No problems that I can remember.
I'll ring my gp in the morning and see if she can advise.
Thanks again for replys



 
Status: Offline
 
Old Aug 4th, 2010, 17:48 PM   9
cloud9
Pregnant (Expecting)
 
Join Date: Nov 2009
Posts: 1,363
poor you hun i had thrush around 1-2 days after my bfp- im 6 weeks now and i used the pessary a couple of weeks ago and had no problems with it. my doc also said pessarys are safe during pregnancy i was just careful not to lodge it too far in (it mentions this in the instruction leaflet) as it can put pressure on your cervix. i dont think it will cause any harm to baba though but it sounds like you've had a reaction to the pessary. i hadnt had thrush in about 7 years when i used it again so was worried but it was fine for me and cleared up the next day, i used the external cream for a further few days just to make sure.
call your doc and let them know they might be able to offer you another type of treatment to get rid of it ! sorry you are going through this im sure everything will be fine good luck



Status: Offline
 
Old Aug 4th, 2010, 18:18 PM   10
Embo78
Mum (Mom)
BnB Spammer Elite
 
 
Join Date: Jan 2010
Location: Lancashire
Posts: 23,071
Thanks cloud9.
I'm trying to think positive but the worse thing you can see when you're pregnant is blood!
Took another digi this aft and it still said 3+ so I'm thinking bout that



 
Status: Offline
 

SEO by vBSEO